Existence of the smallest selfadjoint extension

F.-H. Vasilescu

Banach Center Publications (2007)

  • Volume: 75, Issue: 1, page 323-326
  • ISSN: 0137-6934

How to cite


F.-H. Vasilescu. "Existence of the smallest selfadjoint extension." Banach Center Publications 75.1 (2007): 323-326. <http://eudml.org/doc/281742>.

author = {F.-H. Vasilescu},
journal = {Banach Center Publications},
language = {eng},
number = {1},
pages = {323-326},
title = {Existence of the smallest selfadjoint extension},
url = {http://eudml.org/doc/281742},
volume = {75},
year = {2007},

AU - F.-H. Vasilescu
TI - Existence of the smallest selfadjoint extension
JO - Banach Center Publications
PY - 2007
VL - 75
IS - 1
SP - 323
EP - 326
LA - eng
UR - http://eudml.org/doc/281742
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.